# SDR SIMA201906043004

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 36,353 hours, 32,036 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Part number: 12315660607
- Part serial: 1452552
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO CHART HOLDER SMOKING-C/A-FOUND SMOKE COMING FROM CHART HOLDER LIGHT AND COCKPIT READING LIGHT CB POPED. RAR CHART HOLDER ASSEMBLY REF AMM 25-12-11. OPS CHECK GOOD WITH NO DEFECTS NOTED.
